# SDR FDEA201805171252

- Difficulty date: May 17, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 37,041 hours, 19,094 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Part number: 321490
- Part serial: 54336
- Condition: Malfunctioned
- Location: Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN THE RT DOOR SLIDE IS ARMED ECAM DOES NOT ANNUNCIATE THE SLIDE.   R & R ASPSU AND BATTERIES IAW AMM 52-73-18-04. OPS CHECKED GOOD. ACFT OK FOR SERVICE.
